MAUDE Adverse Event Report: ZIMVIE US CORP LLC T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 6MM (D) X 10MM (L); DENTAL IMPLANT

ZIMVIE US CORP LLC T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 6MM (D) X 10MM (L); DENTAL IMPLANT
Catalog Number T3ST610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sinus Perforation (2277)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.D6a: device implant date unknown / not provided.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth site #14 was removed due to sinus perforation.Implant opened and was unable to use for this site due to sinus perforation.The procedure was completed using a longer 6 x 13 implant.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation code was added: 4114, 4109, 3331 and 4111.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 4315.H10: narrative/data was updated.Zimvie did not receive one the complaint device for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number, for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was clinician inadvertently selects a length of implant that is too long for the depth of osteotomy prepared.Therefore, based on the available information, a device malfunction was not verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
T3 PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 6MM (D) X 10MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos  gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23393238
Report Number0001038806-2025-02712
Device Sequence Number18645679
Product Code DZE
UDI-Device Identifier00844868047018
UDI-Public(01)00844868047018(17)291125(10)2120023621
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberT3ST610
Device Lot Number2120023621
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient EthnicityNon Hispanic